| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that following an intraocular lens (iol) implant procedure, patient waxy vision.The iol was exchanged for another lens model following the initial implant procedure.Additional information has been requested.There are two medical device reports associated with this patient.This report is associated with the right eye.
Additional Manufacturer Narrative
The product was not returned for analysis.Iol returned adhered to surgical fabric.Solution is dried on both surfaces of the optic and haptics.Both haptics are broken/torn and not returned.The optic is torn/split-cut dividing the iol in two and scratched/marked-rejectable.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).